# SDR HEEA065161

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N91070
- Make and model: Bolkms BO105S
- Aircraft serial: S145
- System (JASC): 6220 · Main Rotor Head
- Part: Hub
- Part number: 105141081
- Condition: Corroded
- Location: Main Rotor
- Part time: 6,920 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR HUB HAD CORROSION ON ALL FOUR PITCH HORNS.
